Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 47, NWS Lubbock, TX

April 14, 2012Crosby County, Lubbock County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 14, 2012, 10:40 PM CDT for Crosby County, Lubbock County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2012, 10:40 PM CDT (03:40 UTC)
Expired
Apr 14, 2012, 11:45 PM CDT
In force
65 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Crosby County, TX, Lubbock County, TX

The radar

The Lubbock radar (KLBB), 36 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 10:29 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5237 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

869 
WUUS54 KLUB 150340
SVRLUB
TXC107-303-150445-
/O.NEW.KLUB.SV.W.0047.120415T0340Z-120415T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1040 PM CDT SAT APR 14 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CROSBY COUNTY IN NORTHWEST TEXAS.
  EASTERN LUBBOCK COUNTY IN NORTHWEST TEXAS.

* UNTIL 1145 PM CDT

* AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
  HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10
  MILES WEST OF CONE TO 6 MILES SOUTHWEST OF SLATON...OR ALONG A LINE
  EXTENDING FROM 16 MILES EAST OF ABERNATHY TO 6 MILES SOUTHWEST OF
  SLATON...AND MOVING EAST AT 30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE LORENZO...
  RALLS...CAPROCK...CROSBYTON...KALGARY AND WHITE RIVER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SUNDAY
MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3383 10161 3383 10104 3339 10104 3339 10181
TIME...MOT...LOC 0340Z 264DEG 28KT 3382 10151 3340 10170

$$
3 follow-up statements
725 
WWUS54 KLUB 150404
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1104 PM CDT SAT APR 14 2012

TXC107-303-150445-
/O.CON.KLUB.SV.W.0047.000000T0000Z-120415T0445Z/
CROSBY TX-LUBBOCK TX-
1104 PM CDT SAT APR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LUBBOCK AND CROSBY COUNTIES UNTIL 1145 PM CDT...

AT 1102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES EAST OF CONE TO 5 MILES
SOUTH OF CAPROCK...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  CROSBYTON...KALGARY AND WHITE RIVER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3383 10148 3383 10104 3340 10104 3340 10172
TIME...MOT...LOC 0404Z 268DEG 28KT 3382 10121 3341 10141

$$
697 
WWUS54 KLUB 150419
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1119 PM CDT SAT APR 14 2012

TXC303-150428-
/O.CAN.KLUB.SV.W.0047.000000T0000Z-120415T0445Z/
LUBBOCK TX-
1119 PM CDT SAT APR 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LUBBOCK COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
LUBBOCK COUNTY.

LAT...LON 3341 10155 3383 10135 3383 10104 3340 10104
      3340 10155
TIME...MOT...LOC 0418Z 268DEG 28KT 3382 10108 3341 10128

$$

TXC107-150445-
/O.CON.KLUB.SV.W.0047.000000T0000Z-120415T0445Z/
CROSBY TX-
1119 PM CDT SAT APR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CROSBY COUNTY
UNTIL 1145 PM CDT...

AT 1114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF DOUGHERTY TO 7
MILES SOUTHEAST OF CAPROCK...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  KALGARY AND WHITE RIVER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3341 10155 3383 10135 3383 10104 3340 10104
      3340 10155
TIME...MOT...LOC 0418Z 268DEG 28KT 3382 10108 3341 10128

$$
258 
WWUS54 KLUB 150433
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1133 PM CDT SAT APR 14 2012

TXC107-150445-
/O.CON.KLUB.SV.W.0047.000000T0000Z-120415T0445Z/
CROSBY TX-
1133 PM CDT SAT APR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN CROSBY
COUNTY UNTIL 1145 PM CDT...

AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF MCAD00 TO 6
MILES WEST OF KALGARY...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  KALGARY AND WHITE RIVER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3341 10146 3363 10139 3383 10122 3383 10104
      3340 10104 3340 10155
TIME...MOT...LOC 0433Z 268DEG 13KT 3382 10103 3341 10124

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 9:22 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 14, 9:22 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
922 PM CDT SAT APR 14 2012

.UPDATE...
WIND SPEEDS HAVE DECLINED BELOW ADVISORY LEVELS SINCE SUNSET AND
AS A RESULT...THE FIRE WEATHER THREAT HAS LOWERED. HAVE UPDATED
THE GRIDS TO REFLECT THIS CHANGE. FOR THE REST OF TONIGHT...A
PACIFIC FRONT THAT HAS BEGUN TO MOVE ACROSS THE NORTHWESTERN SOUTH
PLAINS MAY PROMOTE THUNDERSTORMS TO DEVELOP MORE SO WITHIN THE
MOIST AIR REGIME. IT IS THEREFORE POSSIBLE FOR CONVECTION TO
INITIATE ACROSS THE EASTERN SOUTH PLAINS LATE TONIGHT...WITH
THUNDERSTORMS BEING CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND
QUARTER SIZED HAIL.

&&

.PREV DISCUSSION... /ISSUED 622 PM CDT SAT APR 14 2012/

AVIATION...
FAIRLY STRONG SOUTH TO SOUTHWEST WINDS TO PERSIST UNTIL 01Z OR 02Z
AT BOTH TAF SITES BEFORE SETTING SUN AIDS IN A BIT OF A DECREASE
IN WIND SPEEDS. DRYLINE LOCATED BETWEEN KLBB AND KCDS MAY BACK UP
TO THE WEST A BIT BEFORE BEING FORCED EASTWARD AS AN UPPER LEVEL
LOW MOVES FROM THE 4-CORNERS TO THE CENTRAL PLAINS. WILL PROBABLY
SEE SOME TSRA DEVELOP ALONG THE EASTWARD MOVING DRYLINE LATER THIS
EVENING AS IT MOVES INTO MOIST AIR. GOOD CHANCE OF SEEING A PERIOD
OF THUNDER AT KCDS AND HAVE RUN WITH A BRIEF TEMPO GROUP TO COVER.
WINDS WILL SETTLE DOWN LATER THIS EVENING BEHIND THE DRYLINE BUT
INCREASE AGAIN TOWARD 20G30KT BY 15Z SUNDAY.

PREV DISCUSSION... /ISSUED 333 PM CDT SAT APR 14 2012/

SHORT TERM...
WHAT WOULD ORDINARILY BE JUST A WIND/FIRE WEATHER DAY STILL REMAINS
A BIT MORE COMPLEX.  DRYLINE HAS NOT PUSHED AS FAR EAST AS NWP HAD
SUGGESTED WITH STATIONS ACROSS THE ROLLING PLAINS REMAINING WELL
INTO THE 50S.  FIELD OF AGITATED CUMULUS REMAINS APPARENT FROM NEAR
HALE CENTER UP INTO FLOYD COUNTY THENCE INTO THE EASTERN PANHANDLE.
STORMS HAVE BEEN SLOW TO BECOME ESTABLISHED ACROSS THE PANHANDLE.
THIS BEING THE CASE...HAVE SLIGHTLY INCREASED POPS ACROSS THE
EASTERN HALF OF THE AREA.  WINDS ARE JUST NOW BEGINNING TO PICK UP
WITH VERY DRY AIR ACROSS THE WEST AND BLOWING DUST HAS BEEN OBSERVED
IN LUBBOCK FOR A COUPLE OF HOURS WITH RED FLAG MINUTES ACCUMULATING
RAPIDLY OUT WEST.

PACIFIC FRONT WILL SWEEP THROUGH TONIGHT AND WILL LIKELY INITIATE AT
LEAST A THIN LINE OF STORMS AS IT MOVES THROUGH THE EASTERN HALF OF
THE AREA TONIGHT.  WINDS WILL PICK UP ONCE AGAIN ON SUNDAY THOUGH
ARE NOT EXPECTED TO MATCH THE VELOCITIES SEEN TODAY.

LONG TERM...
COOLER AND DRIER AIR WILL FILTER IN SUNDAY NIGHT BEHIND THE FRONT
AND WILL LIKELY RESULT IN A CHILLY MONDAY MORNING...ESPECIALLY
ACROSS THE NW ZONES WITH TEMPS DIPPING INTO THE 30S...AND WE WILL
BE LOOKING OUT FOR THE POSSIBILITY OF A FROST IN THAT AREA. UPPER
TROUGH MOVES ACROSS THE AREA DURING THE DAY MONDAY AND SOME MODEL
SOLUTIONS DO GENERATE SOME LIGHT QPF ACROSS THE NRN ZONES AS
DECENT MID-LVL LAPSE RATES AND LIFT CROSSES THE PANHANDLES. BUT
DRY LOW-LVLS LEAD US TO BELIEVE THAT MOST OF THESE SHOWERS SHOULD
BE VIRGA AND WE HAVE KEPT POPS BELOW MENTION. LINGERING SFC RIDGING
MONDAY NIGHT WILL PRODUCE ANOTHER COOL NIGHT...BUT TEMPS SHOULD BE
ON A GRADUAL WARMING TREND. ZONAL FLOW ALOFT AND SW BREEZES RETURN
TUESDAY AND HIGH TEMPS SHOULD RETURN TO THE MIDDLE 70S TO LOWER
80S...WARMING A FEW DEGREES FURTHER ON WED. BY THURSDAY...UPPER
TROUGH MOVING ACROSS THE CENTRAL AND NRN PLAINS MAY DRAW UP ENOUGH
RETURN MOISTURE FOR A QUICK SHOT OF MOISTURE RETURN THURS MORNING
AND A DRYLINE DEVELOPING AND MOVING INTO THE ROLLING PLAINS IN THE
AFTERNOON. CHANCES OF TSTM INITIATION ALONG THE DRYLINE APPEAR FAIRLY LOW
AT THIS POINT WITH LIFT DISPLACED TO THE NORTH AND DEEP MOISTURE
LACKING. THU WILL LIKELY BE THE WARMEST DAY THOUGH WITH HIGHS
PUSHING 90F WEST OF THE DRYLINE. MED-RANGE GUIDANCE STILL IN DECENT
AGREEMENT THAT THE NEXT COLD FRONT WILL SWEEP THROUGH THU
NIGHT/FRI MORNING. ECMWF NOW GENERATES SOME PRECIP IN THE WAKE OF
THE FRONT FOR FRIDAY AS THE UPPER TROUGH AMPLIFIES AND DIVES SE
ACROSS THE REGION...WHILE GFS STILL TRACKS IT FARTHER NORTH. WILL
LEAVE THE FCST DRY FOR NOW BUT COOLER TEMPS LOOK LIKELY FOR
FRIDAY/SATURDAY.

FIRE WEATHER...
RED FLAG WARNING REMAINS IN EFFECT INTO EARLY EVENING GENERALLY WEST
OF THE ESCARPMENT.  WITH THE HIGHER THAN EXPECTED MOISTURE
LEVELS...AM CONSIDERING DROPPING RED FLAG WARNING FOR COUNTIES EAST
OF THE INTERSTATE 27 CORRIDOR.  WINDS WILL BECOME MORE WESTERLY
OVERNIGHT. BUT REMAIN QUITE BREEZY WELL INTO SUNDAY AS PRESSURE
GRADIENTS SLOWLY RELAX.

FIRE WEATHER CONCERNS MAY RETURN THURSDAY AFTERNOON ACROSS
PORTIONS OF THE CAPROCK AS VERY WARM AND BREEZY CONDITIONS DEVELOP
WEST OF THE DRYLINE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        37  60  38  71  40 /   0   0  10  10   0
TULIA         43  70  40  72  42 /   0   0  10  10   0
PLAINVIEW     43  70  42  73  44 /  10   0  10  10   0
LEVELLAND     43  69  41  74  44 /   0   0  10  10   0
LUBBOCK       45  71  43  74  46 /  10   0  10  10   0
DENVER CITY   44  69  41  75  46 /   0   0  10   0   0
BROWNFIELD    46  70  42  75  46 /  10   0  10  10   0
CHILDRESS     50  73  46  74  48 /  50   0  10  10  10
SPUR          49  74  45  74  48 /  30   0  10  10   0
ASPERMONT     54  76  48  75  50 /  50   0  10  10   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

29
Hazardous weather outlook, Apr 14, 9:12 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
912 PM CDT SAT APR 14 2012

TXZ021>044-160215-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
912 PM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TONIGHT

CONVECTIVE

AS OF 9 PM THE DRYLINE HAD RETREATED WEST TO NEAR A TAHOKA TO
LUBBOCK TO SILVERTON LINE WHILE A PACIFIC COLD FRONT HAD MOVED
EASTWARD INTO THE WESTERN SOUTH PLAINS AND SOUTHWESTERN PANHANDLE
AIDED BY AN UPPER LEVEL LOW PRESSURE SYSTEM THAT WAS MOVING ACROSS
THE SOUTHERN ROCKIES. THERE CONTINUE TO BE INDICATIONS THAT
THUNDERSTORMS WILL FORM ALONG THE COLD FRONT ONCE IT MEETS THE
DRYLINE. ANY THUNDERSTORMS THAT FORM WILL HAVE THE POTENTIAL TO
PRODUCE DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF
QUARTERS...PARTICULARLY ONCE THEY REACH THE BETTER LOW LEVEL
MOISTURE IN PLACE ACROSS THE ROLLING PLAINS AND EXTREME
SOUTHEASTERN PANHANDLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT ACROSS THE EXTREME
SOUTHEASTERN PANHANDLE AND THE ROLLING PLAINS.

In the hours before

Special weather statement, Apr 14, 10:03 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1003 PM CDT SAT APR 14 2012

TXZ035-040-041-150330-
LUBBOCK-LYNN-TERRY-
1003 PM CDT SAT APR 14 2012

...SPECIAL WEATHER STATEMENT FOR TERRY...LYNN  AND LUBBOCK
COUNTIES...

AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF  RAPIDLY DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM
22 MILES NORTHWEST OF SLATON TO 27 MILES SOUTHWEST OF TAHOKA...MOVING
EAST AT 60 MPH.

ONE HALF INCH DIAMETER HAIL IS POSSIBLE WITH THESE STORMS.

LAT...LON 3338 10211 3339 10207 3345 10207 3378 10190
      3380 10156 3305 10156 3298 10160 3296 10176
      3296 10231
TIME...MOT...LOC 0303Z 264DEG 51KT 3371 10181 3301 10217
Local storm report, Apr 14, 10:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1009 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             LUBBOCK                 33.58N 101.88W
04/14/2012  E1.25 INCH       LUBBOCK            TX   NWS EMPLOYEE

            50TH STREET A FEW BLOCKS FROM THE SOUTH PLAINS MALL

&&

EVENT NUMBER LUB1200143

FB
Local storm report, Apr 14, 10:10 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1010 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     HAIL             LUBBOCK                 33.58N 101.88W
04/14/2012  E1.75 INCH       LUBBOCK            TX   PUBLIC

            TEXAS TECH CAMPUS

&&

EVENT NUMBER LUB1200144

FB
Local storm report, Apr 14, 10:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1012 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             LUBBOCK                 33.58N 101.88W
04/14/2012  E1.50 INCH       LUBBOCK            TX   PUBLIC

            1.2 MILES EAST OF INTERSTATE 27

&&

EVENT NUMBER LUB1200145

FB
Local storm report, Apr 14, 10:13 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1013 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     HAIL             LUBBOCK                 33.58N 101.88W
04/14/2012  E1.00 INCH       LUBBOCK            TX   PUBLIC

            78TH AND AVE W

&&

EVENT NUMBER LUB1200146

FB
Local storm report, Apr 14, 10:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1037 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             SILVERTON               34.47N 101.30W
04/14/2012  E1.50 INCH       BRISCOE            TX   TRAINED SPOTTER

&&

EVENT NUMBER LUB1200147

FB

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 10:03 PM CDTSpecial Weather StatementLUBLubbock, Lynn27 min
Apr 14, 10:08 PM CDTSevere Thunderstorm WarningLUBCrosby, Lubbock37 min
Apr 14, 10:10 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn35 min
Apr 14, 10:15 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale30 min
Apr 14, 10:27 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall33 min
Apr 14, 10:38 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn67 min
Apr 14, 10:50 PM CDTSpecial Weather StatementLUBFloyd25 min
Apr 14, 11:02 PM CDTSpecial Weather StatementLUBHall28 min
Apr 14, 11:14 PM CDTSevere Thunderstorm WarningLUBFloyd, Motley31 min
Apr 14, 11:15 PM CDTSpecial Weather StatementLUBMotley30 min
Apr 14, 11:25 PM CDTSevere Thunderstorm WarningLUBDickens, Motley35 min
Apr 14, 11:29 PM CDTSpecial Weather StatementLUBChildress, Hall31 min
Apr 14, 11:43 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens47 min
Apr 14, 11:45 PM CDTSevere Thunderstorm WarningLUBDickens, Garza, Kent45 min
Apr 14, 11:52 PM CDTTornado WarningLUBCottle, Motley23 min
Apr 15, 12:15 AM CDTSevere Thunderstorm WarningLUBCottle30 min
Apr 15, 12:23 AM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King52 min
Apr 15, 12:27 AM CDTSevere Thunderstorm WarningLUBDickens, Garza, Kent48 min
Apr 15, 12:45 AM CDTSevere Thunderstorm WarningLUBChildress, Cottle15 min
Apr 15, 1:11 AM CDTSpecial Weather StatementLUBKent, King, Stonewall34 min
Apr 15, 8:56 AM CDTWind AdvisoryLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 16 more8 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.